skip to main content

DOE PAGESDOE PAGES

Title: Many-body topological invariants in fermionic symmetry-protected topological phases: Cases of point group symmetries

Authors:
; ;
Publication Date:
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 95 Journal Issue: 20; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1359979

Shiozaki, Ken, Shapourian, Hassan, and Ryu, Shinsei. Many-body topological invariants in fermionic symmetry-protected topological phases: Cases of point group symmetries. United States: N. p., Web. doi:10.1103/PhysRevB.95.205139.
Shiozaki, Ken, Shapourian, Hassan, & Ryu, Shinsei. Many-body topological invariants in fermionic symmetry-protected topological phases: Cases of point group symmetries. United States. doi:10.1103/PhysRevB.95.205139.
Shiozaki, Ken, Shapourian, Hassan, and Ryu, Shinsei. 2017. "Many-body topological invariants in fermionic symmetry-protected topological phases: Cases of point group symmetries". United States. doi:10.1103/PhysRevB.95.205139.
@article{osti_1359979,
title = {Many-body topological invariants in fermionic symmetry-protected topological phases: Cases of point group symmetries},
author = {Shiozaki, Ken and Shapourian, Hassan and Ryu, Shinsei},
abstractNote = {},
doi = {10.1103/PhysRevB.95.205139},
journal = {Physical Review B},
number = 20,
volume = 95,
place = {United States},
year = {2017},
month = {5}
}

Works referenced in this record:

Topological field theory of time-reversal invariant insulators
journal, November 2008
  • Qi, Xiao-Liang; Hughes, Taylor L.; Zhang, Shou-Cheng
  • Physical Review B, Vol. 78, Issue 19, Article No. 195424
  • DOI: 10.1103/PhysRevB.78.195424

Colloquium: Topological insulators
journal, November 2010